Convergence of translation formulas for the computation of multicenter integrals over Slater orbitals

Guseinov I., Mamedov B.

JOURNAL OF COMPUTATIONAL PHYSICS, vol.174, no.1, pp.428-437, 2001 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 174 Issue: 1
  • Publication Date: 2001
  • Doi Number: 10.1006/jcph.2001.6924
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.428-437
  • Çanakkale Onsekiz Mart University Affiliated: No


Multicenter electron-repulsion integrals are calculated using auxiliary functions and two kinds of translation formulas for Slater-type orbitals (STOs) obtained from the expansion of STOs, in terms of exponential-type orbitals at a displaced center, that form complete orthonormal sets and are represented by linear combinations of STOs. The convergence of the series for real STOs is tested by calculating concrete cases. Accuracy of the results is quite high for quantum numbers, screening constants, and location of STOs. (C) 2001 Elsevier Science.